# SDR ASOA201102241

- Difficulty date: November 21, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 24,026 hours, 21,393 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R383121155
- Condition: Corroded
- Location: Bs 439-499
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK FROM FS 439.00 TO FS 499.00 HAS AREAS OF CORROSION AROUND SCREW REO 601R-53-00-055 AND REO 601R-53-00-055, REV NL.   REO 610R-53-00-055 DOES NOT ALLOW FOR FABRICATION OF WHOLE SEAT TRACK PN 601R38312-115, ITEM 3 OF MWC 8754211/106.  RECEIVED NEW SEAT TRACK SECTION .   R & R SEAT TRACK ON RT SIDE BS 444 - 495 IAW REO 601R-53-00-055, REV NC.
